# SDR USAA000654

- Difficulty date: May 1, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .25 INCH, AFT UPPER RADIUS EXIT HANDLE CLOSEOUT.  INSTALLED REPAIRED DOUBLER PER SRM 52-00-01 PAGE 203.  (M)
